About Me: Female, 61, Portland, OR, member since Mar 2007
I'm doing so much better since Adderall was increased. It is not working as well as when I first started it. I'm just now learning about my ADD. Since I've had eye problems, I quit using Topamax (yesterday) for my migraines. Thanks for the blog on the side effects
[More]. My eyesight is now poor since November 2015 where I got flashes of light and then a lot more of floaters. Since December, I get a test for Glaucoma (suspect), have an astigmatism, cataracts forming, right eye is always blurry. Nerve damage (left knee) after knee surgery (both knees). Knees swell up. Pain in most of my joints. I had Rheumatic Fever as a kid but now I'm fine. As a kid, I would always twist my ankle (& fall) and I have two circles on my knees which are dead (no feeling). I have a son at age 40 & he is now 18 years old. I was anemic and iron deficient so needed a hysterectomy. ER doctors said I had pancreatitis but why take out my gall bladder?? Diagnosed with major depression and full of antidepressant drugs. Now, I'm so much better. I went through DBT and feeling great! I'm off of antidepressants and hopefully the Topamax didn't do permanent damage to my eyesight. I'm learning how Cannabis might be able to help the physical problems. I also want to help others live better and well. Thank you.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.